Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Boniva Oral.

Overall User Ratings

218 Total User Reviews

User Reviews

«Previous 131-135 of 141 Next»
Condition: Decreased Bone Mass Following Menopause
1/27/2008 10:08:49 AM

Reviewer: susan , 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Taken as prescribed, w/full glass of water, before my hour walk in the AM, I have had no problems at all. I can't speak to the effectiveness until a year of treatment has gone by but it is certainly easy to use.

Condition: Decreased Bone Mass Following Menopause
1/26/2008 8:34:03 PM

Reviewer: Mary , 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Since taking boniva for about a year I developed Burning tongue Syndrome. Could it be caused by this drug? HELP!

Condition: Decreased Bone Mass Following Menopause
1/3/2008 5:27:20 PM

Reviewer: Debbie, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Started my first does of Boniva on Jan. 1, 2008. That night I started with chills, fever, and severe body aches. And any place I had any type of mild arthritis showed increased pain. I am walking and getting up from a seated position like my 80 yr. old mother. this has been going on for two days now. I called my doctor and he said that I had a bad reaction to the med and to expect to recover ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
1/3/2008 3:25:04 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been exhausted since my first dose on 01-01-08. I am having bloating, gas and gastric distress after eating, all of which I was treated for during 2007 and had overcome. I AM NOT going through that again. Either I find another drug to take or take a chance of breaking my bones.

Condition: Decreased Bone Mass Following Menopause
11/25/2007 8:20:24 PM

Reviewer: eime, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
first does on turkey day,got very sick on the next day,still sick today,feel like run over by the train my stomach is cramping every 5 mins,i do not think this is right for me

«Previous 131-135 of 141 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.